# SDR DL72W980143

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Worn
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 ENGINE FWD COWL MATING SURFACE ANGLE (STA 1352) IS WORN AT 6 O'CLOCK POSITION.  ROUTED OUT DAMAGE PER MM 53-11-0 PG 801.  INSTALLED  REPAIR ANGLE AND FILLES INSTALLED CLOSE OUT  PANELS.
